# SDR AU510002161

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT642A
- Propeller: Mcauly 4HFR34C754
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Seal
- Condition: Damaged
- Location: Fuel Filter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LT ENGINE FUEL FILTER BOWL SEAL DISPLACED AND FUEL LEAKING.  FILTER BOWL WAS CORRECTLY LOCKWIRED.
